# SDR G1IA20240207054

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N412CU
- Make and model: Pilats PC1245
- Aircraft serial: 469
- Aircraft time: 12,038 hours, 13,799 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, AT APPROXIMATELY 400 FEET AGL, I RECEIVED A CAWS WARNING FOR HYDRAULIC FAILURE, PRIOR TO CYCLING THE GEAR UP.  I CHECKED AND CONFIRMED THAT ALL CIRCUIT BREAKERS WERE SEATED AND CORRECT.  I THEN CYCLED THE GEAR, WHICH UNSEATED THE HYDRAULICS BREAKER, CONTINUING THE CAWS WARNING.  I RESEATED THE HYDRAULICS CIRCUIT BREAKER, WHICH EXTINGUISHED THE CAWS WARNING.  I THEN RECYCLED THE GEAR, WHICH RESOLVED THE PREVIOUS "RED" NOSE GEAR POSITION INDICATION.  WITHIN ONE MINUTE, THE HYDRAULIC CAWS FLASHED ON, THEN OFF, INTERMITTENTLY, THEN REMAINED OFF THE REMAINDER OF THE FLIGHT.  I RETURNED TO THE FIELD WITH NO FURTHER INCIDENT.
